# SDR PNSA201312041

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 31,645 hours
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6227713004
- Part serial: 7022
- Condition: Inoperative
- Location: Left
- Part time: 2,419 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EHSI BLANK, REPLACED THE LT DPU.
